MathSciNet Relay Station
MathSciNet bibliographic data
MR1418157 (97i:60007) 60B12
Matsak, Ī. K. Weak convergence of extreme values of independent random elements in Banach spaces with an unconditional basis. (Ukrainian) Ukraïn. Mat. Zh. 48 (1996), no. 6, 805--812; translation in Ukrainian Math. J. 48 (1996), no. 6, 905–913 (1997)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement